Cosovo BM Syrup

Cosovo BM Syrup

Welcome to the information page for Cosovo BM Syrup, brought to you by Volus Pharma Pvt Ltd. This product contains the active ingredient Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg) and is indicated for Treatment of Cough. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

Information about Cosovo BM Syrup (Brand: Volus Pharma Pvt Ltd) - Uses: Treatment of Cough

Wishlist Add to cart

  • MRP: ₹ 65
  • Packing: 100.0 ml in 1 bottle
  • Salt Combination: Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg)
  • Brand: Volus Pharma Pvt Ltd
  • Uses: Treatment of Cough

Description

  • Cosovo BM Syrup is used in the treatment of cough
  • It thins mucus in the nose, windpipe and lungs, making it easier to cough out
  • It also produces a sensation of coolness and relieves minor throat irritation
  • Cosovo BM Syrup is taken with or without food in a dose and duration as advised by the doctor
  • The dose you are given will depend on your condition and how you respond to the medicine
  • You should keep taking this medicine for as long as your doctor recommends
  • If you stop treatment too early your symptoms may come back and your condition may worsen
  • Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.
  • The most common side effects are nausea, indigestion, bloating, vomiting, diarrhea, stomach pain, headache, sweating, skin rash, tremors, and increased heart rate
  • Most of these are temporary and usually resolve with time
  • Contact your doctor straight away if you are at all concerned about any of these side effects
  • This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you
  • Avoid drinking alcohol while taking this medicine as it can make sleepiness worse.
  • Never support self-medication or recommend your medicine to another person
  • It is beneficial to have plenty of fluids while taking this medication
  • Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding.

Cautions

Liver: SAFE IF PRESCRIBED: Cosovo BM Syrup is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Cosovo BM Syrup may not be needed in these patients. Please consult your doctor.
Kidney: SAFE IF PRESCRIBED: Cosovo BM Syrup is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Cosovo BM Syrup may not be needed in these patients. Please consult your doctor.
Driving: CONSULT YOUR DOCTOR: It is not known whether Cosovo BM Syrup alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Breast feeding: CONSULT YOUR DOCTOR: Information regarding the use of Cosovo BM Syrup during breastfeeding is not available. Please consult your doctor.
Pregnency: CONSULT YOUR DOCTOR: Cosovo BM Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alcohol: CONSULT YOUR DOCTOR: It is not known whether it is safe to consume alcohol with Cosovo BM Syrup. Please consult your doctor.
Drug Action: N/A
Therapeutic class: RESPIRATORY
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Cosovo BM Syrup

  • In Treatment of Cough A cough is a sudden, forceful expulsion of air that helps clear any mucus or irritant in the throat or airways
  • If it happens more frequently, due to an underlying disease or an allergy, it can be bothersome
  • Cosovo BM Syrup helps to loosen thick mucus, making it easier to cough out
  • This makes it easier for air to move in and out
  • It will also relieve allergy symptoms like watery eyes, sneezing, runny nose, or throat irritation and help you carry out your daily activities more easily
  • This medicine is safe and effective
  • It usually starts to work within a few minutes and the effects can last up to several hours
  • Take it as prescribed by the doctor
  • Do not stop using it unless you are advised to by your doctor
  • Taking this medicine enables you to live your life more freely without worrying so much about things that set off your symptoms.
Missed Doses
If you miss a dose of Cosovo BM Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Cosovo BM Syrup
  • Indigestion
  • Vomiting
  • Diarrhea
  • Headache
  • Dizziness
  • Sweating
  • Bloating
  • Tremors
  • Increased heart rate
  • Nausea
  • Changes in serum aminotransferase levels
  • Rash
  • Urticaria
  • Itching
  • Upper abdominal pain

Reviews

Add your review




Alternate Medicines


Kuff Q Syrup

MRP: ₹ 64.5

Packing: 100.0 ml in 1 bottle

Salts: Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg)

Brand: Intas Pharmaceuticals Ltd

Kufrin BR Syrup

MRP: ₹ 75

Packing: 100.0 ml in 1 bottle

Salts: Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg)

Brand: Medkul Pharmaceuticals

Alkof Plus Cough Syrup

MRP: ₹ 60

Packing: 60.0 ml in 1 bottle

Salts: Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg)

Brand: Alkem Laboratories Ltd

Kofsyrex BR Syrup

MRP: ₹ 75

Packing: 100.0 ml in 1 bottle

Salts: Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg)

Brand: Ajanta Pharma Ltd

Xerocoff DX Tablet

MRP: ₹ 55

Packing: 10.0 tablets in 1 strip

Salts: Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg)

Brand: Ronam Healthcare Pvt Ltd

Stelkof-P Syrup

MRP: ₹ 41

Packing: 100.0 ml in 1 bottle

Salts: Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg)

Brand: Stellar Bio-Labs

Cofvex BR Syrup

MRP: ₹ 65

Packing: 60.0 ml in 1 bottle

Salts: Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg)

Brand: Yuventis Pharmaceuticals

Breakuf Blue SF Syrup

MRP: ₹ 132

Packing: 100.0 ml in 1 bottle

Salts: Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg)

Brand: Lupin Ltd

Ropkuf M Syrup

MRP: ₹ 71

Packing: 100.0 ml in 1 bottle

Salts: Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg)

Brand: Ropoz Lifesciences Private Limited

Viscovent TX Syrup

MRP: ₹ 98

Packing: 100.0 ml in 1 bottle

Salts: Bromhexine (2mg) + Guaifenesin (50mg) + Menthol (0.5mg) + Terbutaline (1.25mg)

Brand: Newvista Biocare Pvt Ltd